| Model Number |
391240 |
| Medical Device Problem Code |
Patient Device Interaction Problem (4001)
| Health Effect - Clinical Code |
Thrombosis (2100)
| Date of Event |
11/25/2019
Type of Reportable Event
Serious Injury
Event or Problem Description
An orsiro drug-eluting stent system was selected to treat a lesion (75 percent stenosis degree) in the lad.3 days after implantation patient experienced chest pain and a stent thrombosis was detected.Aspiration was done.
Additional Manufacturer Narrative
Neither the complaint instrument nor the angiographic material was available for analysis.Therefore no technical investigation on the subject could be performed.The production documentation was reviewed to establish whether a deviation from the manufacturing process could be the cause for the reported event.Review of the production documentation confirmed that the instrument was manufactured according to specifications and passed all in-process and final inspections.Based on the conducted investigations no manufacturing related root cause was determined.However, it was reported that the antiplatelet drug may have been weakened due to genetic factors or interaction with other drugs (vonoprazan) and that the thrombosis is not related to the complaint stent.